Open Access
Translator Disclaimer
2016 Weighted Hamiltonian stationary Lagrangian submanifolds and generalized Lagrangian mean curvature flows in toric almost Calabi-Yau manifolds
Hikaru Yamamoto
Tohoku Math. J. (2) 68(3): 329-347 (2016). DOI: 10.2748/tmj/1474652263

Abstract

In this paper, we generalize examples of Lagrangian mean curvature flows constructed by Lee and Wang in $\mathbb{C}^m$ to toric almost Calabi-Yau manifolds. To be more precise, we construct examples of weighted Hamiltonian stationary Lagrangian submanifolds in toric almost Calabi-Yau manifolds and solutions of generalized Lagrangian mean curvature flows starting from these examples. We allow these flows to have some singularities and topological changes.

Citation

Download Citation

Hikaru Yamamoto. "Weighted Hamiltonian stationary Lagrangian submanifolds and generalized Lagrangian mean curvature flows in toric almost Calabi-Yau manifolds." Tohoku Math. J. (2) 68 (3) 329 - 347, 2016. https://doi.org/10.2748/tmj/1474652263

Information

Received: 22 April 2014; Revised: 24 October 2014; Published: 2016
First available in Project Euclid: 23 September 2016

zbMATH: 1361.53052
MathSciNet: MR3550923
Digital Object Identifier: 10.2748/tmj/1474652263

Subjects:
Primary: 53C42
Secondary: 53C44

Keywords: Lagrangian mean curvature flow , special Lagrangian submanifold

Rights: Copyright © 2016 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.68 • No. 3 • 2016
Back to Top